PUBLICATIONS AND PREPRINTS

  1. M. Carfagnini , M. Gordina, "On the Onsager-Machlup functional for the Brownian motion on the Heisenberg group", 24 pp., pdf, arxiv

  2. F. Baudoin, M. Gordina, D. Herzog, "Gamma calculus beyond Villani and explicit convergence estimates for Langevin dynamics with singular potentials", 37 pp., pdf, arxiv

  3. M. Gordina, M. Röckner, A. Teplyaev, "Singular perturbations of Ornstein-Uhlenbeck processes: integral estimates and Girsanov densities", 24 pp., arxiv

  4. F. Baudoin, M. Gordina, Q. Feng, "Integration by parts and quasi-invariance for the horizontal Wiener measure on foliated compact manifolds", 60 pp.,
    Journal of Functional Analysis , 2019, 277, pp. 1362 - 1422, pdf, arxiv

  5. F. Baudoin, M. Gordina, Ph. Mariano, "On the Cheng-Yau gradient estimate for Carnot groups and sub-Riemannian manifolds", 9 pp.,
    Proc. Amer. Math. Soc. , 2019, 147, pp. 3181--3189, pdf, arxiv

  6. F. Baudoin, M. Gordina, Ph. Mariano, "Gradient bounds for Kolmogorov type diffusions", 29 pp.,
    to appear in Ann. Inst. H. Poincaré Probab. Statist. , pdf, arxiv

  7. N. Eldredge, M. Gordina, L. Saloff-Coste, "Left-invariant geometries on SU(2) are uniformly doubling",
    Geometric and Functional Analysis (GAFA), 2018, 28, pp. 1321--1367, pdf, arxiv

  8. S. Banerjee, M. Gordina, P. Mariano, "Coupling in the Heisenberg group and its applications to gradient estimates",
    Annals of Probability , 2018, 46, pp. 3275-3312, pdf, arxiv

  9. M. Gordina, T. Laetsch, "A convergence to Brownian motion on sub-Riemannian manifolds",
    Trans. Amer. Math. Soc. , 2017, 369, pp. 6263-6278, pdf, arxiv.

  10. M. Gordina, "An application of a functional inequality to quasi-invariance in infinite dimensions",
    the IMA Volumes in Mathematics and its Applications book series Convexity and Concentration , 2017, v. 161, pp. 251-266, pdf, arxiv

  11. M. Asaad, M. Gordina, "Hypoelliptic heat kernels on nilpotent Lie groups",
    Potential analysis , 2016, pp. 355--386, pdf, arxiv

  12. M. Gordina, T. Laetsch, "Sub-Laplacians on sub-Riemannian manifolds",
    Potential analysis , 2016, pp. 811-837, pdf, arxiv.

  13. S. Albeverio, Bruce K. Driver, M. Gordina, and A. M. Vershik, "Equivalence of the Brownian and energy representations",
    Zapiski Seminarov POMI in memory of M. I. Gordin, 2015, pp. 17--44, pdf, arxiv

  14. M. Gordina, J. Haga, "Lévy processes in a step 3 nilpotent Lie group",
    Potential Analysis, 2014, pp. 367-382, pdf, arxiv

  15. F. Baudoin, M. Gordina, T. Melcher, "Quasi-invariance for heat kernel measures on sub-Riemannian infinite-dimensional Heisenberg groups",
    Trans. Amer. Math. Soc., 2013, pp. 4313-4350, pdf, arxiv

  16. M. Gordina, T. Melcher, "A subelliptic Taylor isomorphism on infinite-dimensional Heisenberg groups",
    Probability Theory and Related Fields , 2013, pp. 379-426, pdf, arxiv, PTRF online

  17. R. Bass, M. Gordina, "Harnack inequalities in infinite dimensions",
    Journal of Functional Analysis, 2012, pp. 3707-3740, pdf, arxiv

  18. M. Gordina, M. Röckner, F.-Y. Wang, "Dimension-independent Harnack inequalities for subordinated semigroups",
    Potential Analysis, 2011, pp. 293-307, pdf, arxiv

  19. B. Driver, M. Gordina, "Square integrable holomorphic functions on infinite-dimensional Heisenberg type groups",
    Probability Theory and Related Fields, 2010, pp. 481-528, pdf, arxiv

  20. B. Driver, M. Gordina, "Integrated Harnack inequalities on Lie groups",
    Journal of Differential Geometry, 2009, pp.501-550, pdf, arxiv

  21. B. Driver, M. Gordina, "Heat kernel analysis on infinite-dimensional Heisenberg groups",
    Journal of Functional Analysis, 2008, pp.2395-2461. pdf, arxiv

  22. F. Cardetti, M. Gordina, "A note on local controllability on Lie groups",
    Systems and Control Letters, 2008. pdf

  23. M. Gordina, M. Wu, "Diffeomorphisms of the circle and Brownian motions on an infinite-dimensional symplectic group",
    Communications on Stochastic Analysis, 2008, pp.71--95. pdf, arxiv

  24. M. Gordina, "Riemannian geometry of Diff(S^1)/S^1 revisited",
    Stochastic Analysis in Physics, Proceedings of a Satellite Conference of ICM 2006 Lisbon, Portugal 4-8 September 2006 (edited by Gerard Ben Arous, Ana Bela Cruzeiro, Yves Le Jan \& Jean-Claude Zambrini), pp. 19-30. pdf

  25. S. Albeverio, M. Gordina, "Lévy processes and their subordination in matrix Lie groups",
    Bulletin des Sciences Mathématiques, 2007, pp. 738-760. pdf

  26. M. Gordina, P. Lescot, "Riemannian geometry of Diff(S^1)/S^1",
    Journal of Functional Analysis, 2006, pp. 611-630. pdf, arxiv

  27. S.R. Athreya, R.F. Bass, M. Gordina, and E.A. Perkins, "Infinite dimensional stochastic differential equations of Ornstein-Uhlenbeck type",
    Stochastic Process. Appl., 2006, pp. 381-406. pdf, arxiv

  28. M. Gordina, "Hilbert-Schmidt groups as infinite-dimensional Lie groups and their Riemannian geometry",
    Journal of Functional Analysis, 2005, pp. 245-272. pdf, arxiv

  29. M. Gordina, "Heat kernel analysis on infinite-dimensional groups",
    Infinite dimensional harmonic analysis III, World Scientific Publishing Co., 2005, pp. 71-81. pdf

  30. M. Gordina, "Stochastic differential equations on noncommutative L2",
    Finite and infinite dimensional analysis in honor of Leonard Gross, edited by H-H. Kuo and A.N. Sengupta, Contemp. Math., 2003, Amer. Math. Soc., Providence, RI, pp.87-98. pdf

  31. M. Gordina, "Quasi-invariance for the pinned Brownian motion on a Lie group",
    Stochastic Processes and their Applications, 2003, pp. 243-257. pdf

  32. M. Gordina, "Taylor map on groups associated with a II1-factor",
    Infinite Dimensional Analysis, Quantum Probability and Related Topics, 2002, pp. 93-111. pdf

  33. M. Gordina, "Heat kernel analysis and Cameron-Martin subgroup for infinite dimensional groups",
    Journal of Functional Analysis, 2000, pp. 192-232. pdf

  34. M. Gordina, "Holomorphic functions and the heat kernel measure on an infinite dimensional complex orthogonal group",
    Potential Analysis, 2000, pp. 325-357. pdf

  35. M. Gordina, "The denseness of fractions in Lp for 0 < p < 1",
    Vestnik S-Peterburgskogo Universiteta, Matematika, 1992, pp. 11-16; English translation: Vestnik, St. Petersburg University, Mathematics, 1992, pp. 11-16.

  36. "Noncommutative integration", notes.